MAUDE Adverse Event Report: EXACTECH, INC. SMALL POSTERIOR AUGMENT GLENOID PLATE, LEFT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SMALL POSTERIOR AUGMENT GLENOID PLATE, LEFT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-35-03
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, who had right rtsa, underwent a revision procedure.The patient reported having pain since their surgery.They indicated that no injury had occurred.It was observed that the baseplate and glenosphere were dislodged from the glenoid.The glenoid components, humeral tray, & liner were removed.The construct was converted to a hemiarthroplasty.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.An x-ray was provided.Device migration was observed.The explanted devices are not available for return.A photo of the devices was provided.Prosthesis wear was observed.No further information.This is 1 of 2 reports for this event.

Brand Name
SMALL POSTERIOR AUGMENT GLENOID PLATE, LEFT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainseville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainseville, FL 32653
3523771140
MDR Report Key25808024
Report Number1038671-2026-00882
Device Sequence Number14943466
Product Code PHX
UDI-Device Identifier10885862534880
UDI-Public10885862534880
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-35-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale